RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2011, том 7, 073, 14 стр. (Mi sigma631)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Singularities of Type-Q ABS Equations

James Atkinson

School of Mathematics and Statistics, The University of Sydney, NSW 2006, Australia

Аннотация: The type-Q equations lie on the top level of the hierarchy introduced by Adler, Bobenko and Suris (ABS) in their classification of discrete counterparts of KdV-type integrable partial differential equations. We ask what singularities are possible in the solutions of these equations, and examine the relationship between the singularities and the principal integrability feature of multidimensional consistency. These questions are considered in the global setting and therefore extend previous considerations of singularities which have been local. What emerges are some simple geometric criteria that determine the allowed singularities, and the interesting discovery that generically the presence of singularities leads to a breakdown in the global consistency of such systems despite their local consistency property. This failure to be globally consistent is quantified by introducing a natural notion of monodromy for isolated singularities.

Ключевые слова: singularities; integrable systems; difference equations; multidimensional consistency

DOI: https://doi.org/10.3842/SIGMA.2011.073

Полный текст: PDF файл (360 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2011/073/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1102.2675
Тип публикации: Статья
MSC: 35Q58
Поступила: 14 февраля 2011 г.; в окончательном варианте 13 июля 2011 г.; опубликована 20 июля 2011 г.
Язык публикации: английский

Образец цитирования: James Atkinson, “Singularities of Type-Q ABS Equations”, SIGMA, 7 (2011), 073, 14 pp.

Цитирование в формате AMSBIB
\RBibitem{Atk11}
\by James Atkinson
\paper Singularities of Type-Q ABS Equations
\jour SIGMA
\yr 2011
\vol 7
\papernumber 073
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma631}
\crossref{https://doi.org/10.3842/SIGMA.2011.073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2861203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000293474300005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855250457}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma631
  • http://mi.mathnet.ru/rus/sigma/v7/p73

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Atkinson J., Joshi N., “Singular-Boundary Reductions of Type-Q Abs Equations”, Int. Math. Res. Notices, 2013, no. 7, 1451–1481  crossref  mathscinet  zmath  isi  elib  scopus
    2. Ormerod Ch.M., “Tropical Geometric Interpretation of Ultradiscrete Singularity Confinement”, J. Phys. A-Math. Theor., 46:30 (2013), 305204  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. van der Kamp P.H., “Initial Value Problems For Quad Equations”, J. Phys. A-Math. Theor., 48:6 (2015), 065204  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Atkinson J., Howes Ph., Joshi N., Nakazono N., “Geometry of an elliptic difference equation related to Q4”, J. Lond. Math. Soc.-Second Ser., 93:3 (2016), 763–784  crossref  mathscinet  zmath  isi  scopus
    5. Zhang D., Zhang D.-j., “On Decomposition of the Abs Lattice Equations and Related Backlund Transformations”, J. Nonlinear Math. Phys., 25:1 (2018), 34–53  crossref  mathscinet  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:150
    Полный текст:30
    Литература:32
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021